Just an idea of mine... I'm suffering exactly the same weight gain you all describe so I've got a plan... Firstly being on the pill suppresses your pituitary gland, this gland is responsible for follicle stimulating hormone as well as hormones controlling thyroid production. It also acts as a master gland so it sends signals to other glands such as the adrenal gland which produces adrenaline and cortisol. Now not sure if this happens to all of you but I've been getting adrenalin rushes and slight anxiety since stopping the pill so somethingis making my adrenal gland act up... My bet is given the the pill has suppressed my pituitary gland from producing FSH for all my adult life (I'm now 30) it's having a bit of a misfire when it's trying to restart. So the conclusion I've come to is I need to regulate my pituitary gland, a sort of help it back into action plan. Research shows a herbal supplement called 'black cohosh' may help - worth a try and then some Inositol to mop up the cortisol. Cortisol is widely known for causing abdominal obesity. That's what I'm going to try on myself. I'll post again in a few weeks and update you all.